# SDR ASAA2020073182960

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,381 hours, 11,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M1676 INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS P/S M1676 IAW B737-800 AMM 33-51-06-960-806. OPS CHECKED GOOD.
